# SDR DALA2021080304397

- Difficulty date: July 8, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,881 hours, 38,922 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 710
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 L2 DOOR CUT OUT / LOWER MAIN SILL / STA 710 & LBL 60 / CORROSION. CORRECTIVE ACTION: REF ERA 592626-14. (1868253)
